MathSciNet Relay Station
MathSciNet bibliographic data
MR51871 10.0X
Carlitz, L. Some congruences for the Bernoulli numbers. Amer. J. Math. 75, (1953). 163–172.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement